Partial inverse operator and recession notion

Abstract : The aim of this note consists in studying the solvability of the following problem find xA such that yT(x) T is a maximal monotone operator and A a subspace of a real Hilbert space H.
Document type :
Journal articles
Complete list of metadatas

https://hal.univ-antilles.fr/hal-00779243
Contributor : Gerty Roux <>
Submitted on : Monday, January 21, 2013 - 9:23:22 PM
Last modification on : Tuesday, February 19, 2019 - 9:56:02 PM

Identifiers

Collections

Citation

Abdellatif Moudafi. Partial inverse operator and recession notion. Numerical Functional Analysis and Optimization, Taylor & Francis, 1995, 16 (5/6), pp.751-754. ⟨10.1080/01630569508816642⟩. ⟨hal-00779243⟩

Share

Metrics

Record views

158